# SDR 64051

- Difficulty date: August 19, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 16,883 hours, 25,423 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL OUT, CREW OBSERVED RIGHT HAND ENGINE AUTOFEATHER OFF ANNUNCIATOR ILLUMINATED.  ABORTED TAKEOFF.  RETURNED TO GATE WITH NO FURTHER INCIDENT.   RESECURED SWITCH ASSY AND ADJUSTED SWITCH, OPS CK NORMAL.
